# SDR UALA2011031501249

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,108 hours, 22,447 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AFT GALLEY FLOOR CORROSION.  WORKING STA 365 & 378 FLOORBEAM REPAIRS, CONT BUILDING UP SUPPORT STRUCTURE TO ALLOW FINAL INSTALL OF BEAMS.  DRILLED OUT FASTENERS AT FLOORBEAM STA 1640 LEG.  GLY MODULE EST 3-16, LE SLAT EST 3-18 FRM SHOP.
